Estimates for the derivatives of associated Legendre functions and ultraspherical polynomials in the metric $L_p$, $1$
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 718-720
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a29,
author = {A. S. Fokht},
title = {Estimates for the derivatives of associated {Legendre} functions and ultraspherical polynomials in the metric $L_p$, $1<p<\infty$},
journal = {Differencialʹnye uravneni\^a},
pages = {718--720},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a29/}
}
TY - JOUR AU - A. S. Fokht TI - Estimates for the derivatives of associated Legendre functions and ultraspherical polynomials in the metric $L_p$, $1 JO - Differencialʹnye uravneniâ PY - 1983 SP - 718 EP - 720 VL - 19 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_4_a29/ LA - ru ID - DE_1983_19_4_a29 ER -
A. S. Fokht. Estimates for the derivatives of associated Legendre functions and ultraspherical polynomials in the metric $L_p$, $1